# SDR DALA2018121407200

- Difficulty date: December 13, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N3740C
- Make and model: Boeing 737832
- Aircraft serial: 30800
- Aircraft time: 54,914 hours, 23,628 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0863491) DURING INSPECTION FOUND CRACKS (2EA) ON LH HORIZONTAL STABILIZER LOWER SKIN. CRACKS (2EA) ON LH HORIZONTAL STABILIZER LOWER SKIN (EHV) WAS REPAIRED PER. B737-800 SRM 55-10-01 REPAIR 11.
